# SDR HALA2010031300103

- Difficulty date: March 13, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 68,487 hours, 31,043 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5602299
- Part serial: OR8248
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB -  AT 33000' RIGHT FORWARD WINDSHIELD STARTED CRACKING WINDSHIELD HEAT INOP LIGHT ILLUMINATED FOR RIGHT FORWARD WINDSHIELD.  REMOVED F/O'S WINDSHIELD PER AMM56-11-01-004-039.  INSP WINDOW CHANNEL PER56-11-00-601, NO TROUBLE.  OK TO INST INSTALLED WINDSHIELD PER 56-11-01-404-017.  PERFORMED WINDOW HEATING SYS CK AND OPS OK.  PERFORMED OPS TEST OF FLIGHT COMPARTMENT WINDOW ANTI ICING SYS PER 30-41-00-715 001.  ALL CKS OK ALL 3 TORQUES COMPLY WITH.
